Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1567836
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Nolan R. Wallach
Title: Real reductive groups.
Additional book information: Academic Press, Pure and Applied Mathematics, San Diego, 1988, xix + 412 pp., $59.95. ISBN 0-12-732960-9.

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: David H. Collingwood
Journal: Bull. Amer. Math. Soc. 22 (1990), 183-198